Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have itchy red spots on back. What could this be?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I have 4-5 red spots on each side of my spine on mid to lower back. They itch a little but nothing unbearable. They just appeared in the last week or so. What could this be?
Posted Sat, 16 Feb 2013 in Skin Hair and Nails
Answered by Dr. Nsah Bernard 2 hours later

Thanks for posting on HCM
Well it is going to be difficult to determine the cause of the rash without actually seeing it. I would have loved to know how long the rashes had been on your back?
Based on your description of the lesion and its location, it is possible that you are having one of the following skin conditions contact dermatitis, pityriasis rosea, petechiae, folliculitis and just to name a few. Exact cause can only be determined with knowledge of its duration, distribution/location, sizes, surface etc.
You can apply steroid lotions such as hydrocortisone 0.05% twice daily to treat the affection. If it persist, do visit a dermatologist for further evaluation and treatment.

Hope this helps
Dr Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor